# SDR SWAA2023021696618

- Difficulty date: January 29, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING REAR SPAR BULKHEAD STA 663.75 VAPOR BARRIER SUPPORT STIFFENER CRACKED @ LOWER RADIUS RBL 28 MKD DOT<[01] REMOVED SUPPORT STIFFENER FOR CRACK AT STA 663.75 RBL28 LOWER VAPOR BARRIER SRM 51-40-02-0G-0;[02] RECEIVED NEW STIJJENER PN. 111A1308U16; LOCATED AND DRIILL HOLES. REF. SRM.51-40-05;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL NEW SUPPORT STIFFENER STA 663.75 RBL 28 LOWER VAPOR BARRIER.;[05] PARFTIAL INSTALLATION DE NEW STIFFER. REF. SRM. 51-40-02;[06] INSTALLED NEW STIFFENER PN. 111A1308U16; AT LOWER FUSELAGE CENTER WING REAR SPAR BULKHEAD STA. 663.75 VAPOR BARRIER RBL. 28'. REF. SRM. 51-40-02;[07] VERIFIED STEP 6
